Résultats d'existence pour certains problèmes elliptiques quasilinéaires

L. Boccardo; F. Murat; J. P. Puel

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1984)

  • Volume: 11, Issue: 2, page 213-235
  • ISSN: 0391-173X

How to cite


Boccardo, L., Murat, F., and Puel, J. P.. "Résultats d'existence pour certains problèmes elliptiques quasilinéaires." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 11.2 (1984): 213-235. <http://eudml.org/doc/83928>.

author = {Boccardo, L., Murat, F., Puel, J. P.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
keywords = {quasilinear elliptic equations; Dirichlet problem; Sobolev space; existence; Lipschitzian subsolution; Lipschitzian supersolution},
language = {fre},
number = {2},
pages = {213-235},
publisher = {Scuola normale superiore},
title = {Résultats d'existence pour certains problèmes elliptiques quasilinéaires},
url = {http://eudml.org/doc/83928},
volume = {11},
year = {1984},

AU - Boccardo, L.
AU - Murat, F.
AU - Puel, J. P.
TI - Résultats d'existence pour certains problèmes elliptiques quasilinéaires
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1984
PB - Scuola normale superiore
VL - 11
IS - 2
SP - 213
EP - 235
LA - fre
KW - quasilinear elliptic equations; Dirichlet problem; Sobolev space; existence; Lipschitzian subsolution; Lipschitzian supersolution
UR - http://eudml.org/doc/83928
ER -


  1. [1] H. Amann - M.G. Crandall, On some existence theorems for semi-linear elliptis equations, Indiana Univ. Math. J., 27 (1978), pp. 779-790. Zbl0391.35030MR503713
  2. [2] A. Bensoussan - J. Frehse, Jeux differentiels stochastiques et systèmes d'équations aux dérivées partielles non linéaires, C. R. Acad. Sc. Paris, 293, Série I (1981), pp. 187-190, et article à paraître. Zbl0467.93053MR637123
  3. [3] A. Bensoussan - J. Frehse - U. Mosco, A. stochastic impulse control problem with quadratic growth Hamiltonian and the corresponding quasi-variational inequality, J. Reine Angew. Math., 331 (1982), pp. 124-145. Zbl0474.49013MR647377
  4. [4] L. Boccardo - F. Murat, Homogénéisation de problèmes quasilinéaires, Atti del Convegno « Studio di Problemi limite della Analisi Funzionale» (Bressanone, sett. 1981), Pitagora Editrice, Bologna (1982), pp. 13-51. 
  5. [5] L. Boccardo - F. Murat - J.P. Puel, Existence de solutions faibles pour des équations elliptiques quasilinéaires à croissance quadratique, Nonlinear partial differential equations and their applications, Collège de France Seminar, vol. IV, ed. by H. BREZIS and J. L. LIONS, Research Notes in Mathematics, 84, Pitman, London (1983), pp. 19-73. Zbl0588.35041MR716511
  6. [6] L. Boccardo - F. Murat - J.P. Puel, Existence de solutions non bornées pour certaines équations quasi-linéaires, Portugaliae Math., 41 (1982) (volume dedié à la mémoire de J. Sebastião e Silva), à paraître. Zbl0524.35041MR766873
  7. [7] F.E. Browder, Existence theorems for nonlinear partial differential equations, Proceedings of Symposia in Pure Mathematics, vol. XVI, ed. by S. S. CHERN and S. SMALE, American Mathematical Society, Providence (1970), pp. 1-60. Zbl0211.17204MR269962
  8. [8] Y. Choquet-Bruhat - J. Leray, Sur le problème de Dirichlet quasilinéaire d'ordre 2, C. R. Acad. Sc. Paris, 274, série A (1972), pp. 81-85. Zbl0227.35045MR291623
  9. [9] J. Deuel - P. Hess, Nonlinear parabolic boundary value problems with upper and lower solutions, Israel J. Math., 29 (1978), pp. 92-104. Zbl0372.35045MR492636
  10. [10] F.W. Gehring, The Lp integrability of the partial derivatives of a quasi conformal mapping, Acta Math., 130 (1973), pp. 265-277. Zbl0258.30021MR402038
  11. [11] M. Giaquinta - E. Giusti, Nonlinear elliptic systems with quadratic growth, Manuscripta Math., 24 (1978), pp. 323-349. Zbl0378.35027MR481490
  12. [12] M. Giaquinta - G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math., 311-312 (1979), pp. 145-169. Zbl0409.35015MR549962
  13. [13] P. Hess, On a second order nonlinear elliptic boundary value problem, Nonlinear Analysis, A collection of papers in honor of E. H. ROTHE, ed. by L. CESARI, R. KANNAN and H. F. WEINBERGER, Academic Press, New York (1978), pp. 99-107. Zbl0464.35041MR499094
  14. [14] S. Hildebrandt - K.O. Widman, Some regularity results for quasilinear elliptic systems of second order, Math. Z., 142 (1975), pp. 67-86. Zbl0317.35040MR377273
  15. [15] H. Hofer, Existence and multiplicity result for a class of second order elliptic equations, Proc. Roy. Soc. Edimburgh, série A, 88 (1981), pp. 83-92. Zbl0468.35042MR611302
  16. [16] O.A. Ladyzenskaya - N.N. Uralceva, Equations aux dérivées partielles de type elliptique, Dunod, Paris (1968). Zbl0164.13001MR239273
  17. [17] J. Leray - J.L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), pp. 97-107. Zbl0132.10502MR194733
  18. [18] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris (1969). Zbl0189.40603MR259693
  19. [19] J.P. Puel, Existence, comportement à l'infini et stabilité dans certains problèmes quasilinéaires elliptiques et paraboliques d'ordre 2, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Serie IV, 3 (1976), pp. 89-119. Zbl0331.35027MR399654
  20. [20] J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equation with many independent variables, Phil. Trans. Roy. Soc. London, A, 264 (1969), pp. 413-496. Zbl0181.38003MR282058
  21. [21] G. Stampacchia, Equations elliptiques du second ordre à coefficients discontinus, Séminaire de Mathématiques Supérieures, n°. 16, Les Presses de l'Université de Montréal, Montréal (1966). Zbl0151.15501MR251373
  22. [22] F. Tomi, Über semilineare elliptische Differentialgleichungen zweiter Ordnung, Math. Z., 111 (1969), pp. 350-366. Zbl0179.43602MR279428

Citations in EuDML Documents

  1. Mabel Cuesta Leon, Existence results for quasilinear problems via ordered sub and supersolutions
  2. Vincenzo Vespri, L -estimates for nonlinear parabolic equations with natural growth conditions
  3. Daniela Giachetti, François Murat, An Elliptic Problem with a Lower Order Term Having Singular Behaviour
  4. Salvatore Bonafede, Hölder continuity of bounded generalized solutions for some degenerated quasilinear elliptic equations with natural growth terms
  5. Y. Abddaimi, G. Michaille, Dirichlet problem associated with a random quasilinear operator in a random domain
  6. A. Bensoussan, L. Boccardo, F. Murat, On a non linear partial differential equation having natural growth terms and unbounded solution
  7. M. R. Posteraro, Estimates for solutions of nonlinear variational inequalities
  8. Lucio Boccardo, Lewy-Stampacchia Inequality in Quasilinear Unilateral Problems and Application to the G-convergence
  9. A. Dall'aglio, D. Giachetti, J.-P. Puel, Nonlinear parabolic equations with natural growth in general domains
  10. Boumediene Abdellaoui, Ireneo Peral, Ana Primo, Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.